# SDR USAA040317

- Difficulty date: June 4, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, 2.0 INCH X 1.0 INCH X .026 INCH D, CORROSION; LEVEL 2 BETWEEN FR 21-22, Y1292, Z240.  REMOVED AND REPLACED PART IAW SRM.
